Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 324082, 9 pages
http://dx.doi.org/10.1155/2014/324082
Research Article

Existence and Asymptotic Stability of Solutions of a Functional Integral Equation via a Consequence of Sadovskii’s Theorem

1Department of Mathematics, Rzeszów University of Technology, al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland
2Department of Mathematics, Sciences Faculty for Girls, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Science, Damanhour University, Damanhour 22511, Egypt
4Departamento de Matemáticas, Universidad de Las Palmas de Gran Canaria, Campus deTafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 3 May 2014; Accepted 12 June 2014; Published 16 July 2014

Academic Editor: Józef Banaś

Copyright © 2014 Agnieszka Chlebowicz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kuratowski, “Sur les espaces complets,” Fundamenta Mathematicae, vol. 15, pp. 301–309, 1930. View at Google Scholar
  2. G. Darbo, “Punti uniti in trasformazioni a codominio non compatto,” Rendiconti del Seminario Matematico della Universitá di Padova, vol. 24, pp. 84–92, 1955. View at Google Scholar · View at MathSciNet
  3. B. N. Sadovskii, “A fixed-point principle,” Functional Analysis and Its Applications, vol. 1, no. 2, pp. 151–153, 1967. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Banaś and K. Goebel, Measures of Noncompactness in Banach spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  5. R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, vol. 55, Birkhäuser, Basel, Switzerland, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. M. Ayerbe Toledano, T. Domínguez Benavides, and G. López Acedo, Measures of Noncompactness in Metric Fixed Point Theory, Birkhäuser, Basel, Switzerland, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Banaś and B. C. Dhage, “Global asymptotic stability of solutions of a functional integral equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 7, pp. 1945–1952, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Banaś and B. Rzepka, “An application of a measure of noncompactness in the study of asymptotic stability,” Applied Mathematics Letters, vol. 16, no. 1, pp. 1–6, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Aghajani, J. Banaś, and N. Sabzali, “Some generalizations of Darbo fixed point theorem and applications,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 20, no. 2, pp. 345–358, 2013. View at Google Scholar · View at MathSciNet